# SDR SWAA2025040721372

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 68,330 hours, 40,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT AFT OF WING TO BODY FAIRINGS INOP<[01] RELAMPED LH EMERGENCY LIGHT AFT OF WING TO BODY FAIRINGS PER AMM 33-51-04; OPS CHECK GOOD.
